Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 17
HTML articles powered by AMS MathViewer

Conformal automorphisms of countably connected regions
Ian Short
Conform. Geom. Dyn. 17 (2013), 1-5
Published electronically: January 9, 2013
Canonical Thurston obstructions for sub-hyperbolic semi-rational branched coverings
Tao Chen and Yunping Jiang
Conform. Geom. Dyn. 17 (2013), 6-25
Published electronically: January 23, 2013
Proof of a folklore Julia set connectedness theorem and connections with elliptic functions
Jane M. Hawkins
Conform. Geom. Dyn. 17 (2013), 26-38
Published electronically: February 14, 2013
Compact Klein surfaces of genus $5$ with a unique extremal disc
Gou Nakamura
Conform. Geom. Dyn. 17 (2013), 39-46
Published electronically: February 28, 2013
Parametrizations of some Teichmüller spaces by trace functions
Gou Nakamura and Toshihiro Nakanishi
Conform. Geom. Dyn. 17 (2013), 47-57
Published electronically: April 2, 2013
A Cantor set with hyperbolic complement
Juan Souto and Matthew Stover
Conform. Geom. Dyn. 17 (2013), 58-67
Published electronically: April 22, 2013
Classification of quaternionic hyperbolic isometries
Krishnendu Gongopadhyay and Shiv Parsad
Conform. Geom. Dyn. 17 (2013), 68-76
Published electronically: May 6, 2013
Boundary values of the Thurston pullback map
Russell Lodge
Conform. Geom. Dyn. 17 (2013), 77-118
Published electronically: June 6, 2013
Hyperbolic geometric versions of Schwarz’s lemma
Dimitrios Betsakos
Conform. Geom. Dyn. 17 (2013), 119-132
Published electronically: November 1, 2013
Local convexity properties of balls in Apollonian and Seittenranta’s metrics
Riku Klén
Conform. Geom. Dyn. 17 (2013), 133-144
Published electronically: September 10, 2013
Cross ratio coordinates for the deformation spaces of a marked Möbius group
Kimiyo N. Yamamoto and Masahiko Taniguchi
Conform. Geom. Dyn. 17 (2013), 145-154
Published electronically: December 30, 2013